# SDR SWIA202055830

- Difficulty date: November 30, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT HAND FLOOR SILL CORRODED, FS349.00 Â€“ FS364.00.   (C-CHECK) RO 2/1/2021   REMOVE CORROSION FOR RH FLOOR SILL FROM FS 349.00 TO FS 364.PART HAS 100% MATERIAL LOSS AT FS 355. LOCATED, DRILLED AND INSTALLED NEW R/H FLOOR SILL REF CRJ900 SRM 51-40-11-001-001-A01, DWG SH690-32170, REV: AD. COMPLIED WITH 51-900-1002-SKY.LEAK CHECK GOOD AT THIS TIME.
